Man dies after diabetic wife injects him with insulin in France
Man dies when his diabetic wife injects him with insulin so he can understand what it’s like to be hypoglycaemic after he dismissed her illness
- Murder investigation launched after a woman injected insulin into her partner
A man has died after his diabetic wife injected insulin into him to teach him what it’s like to be hypoglycemic.
The diabetic wife, 59, injected the peptide hormone after her husband called the condition a ‘benign illness’.
However, her actions took a turn for the worse when the husband was found unconscious in Côtes-d’Armor in France on July 28 , according to Ouest-France.
The man was rushed to the hospital, but he died within two weeks.
Now, a police investigation has been launched, and she has been indicted for attempted murder and placed in pre-trial detention.
The wife injected the insulin into her husband just before going to bed (file picture)
The public prosecutor of Saint-Brieuc, Nicolas Heitz, said: ‘His wife told the police that she administered insulin to him the day before going to bed without him objecting in order to ‘show him what it feels like to be in hypoglycemia’ because he had told him that type 1 diabetes was a benign illness.
He added: ‘She called the firefighters when she woke up in the morning and noticed that her partner was unconscious. No argument had apparently preceded the injections.’
At this time, it is unknown whether the woman was aware of the dangers of injecting insulin into her partner.
Type 1 diabetes causes the level of glucose (sugar) in your blood to become too high.
It happens when the body is unable to produce enough insulin that controls the glucose.
According to the National Institute of Health, unsupervised use of insulin to a non-diabetic can lead to serious downfalls in the blood glucose level, which may prove fatal.
Too much insulin can result in too much sugar being removed from the blood, resulting in a state called hypoglycemia.
Mild hypoglycemia may result in tiredness, lightheadedness, jitters and headaches.
However, severe hypoglycemia can induce seizures and loss of consciousness.
Overdosing on insulin or taking insulin as a non-diabetic can result in severe hypoglycemia, which can eventually lead to brain damage, heart attacks and death.
Source: Read Full Article